ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

The elliptic regional problem degenerating on border

D.I. Boyarkin1

AnnotationIn work the elliptic regional problem with degeneration on border is considered. Aprioristic estimations for the decision of a problem are received. At research methods of the functional analysis and geometry of smooth varieties are used.
Keywordselliptic operators, smooth variety, transformation Fourier, condition Lopatinsky.

1Associate professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk;

Citation: D.I. Boyarkin, "[The elliptic regional problem degenerating on border]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 61–67 (In Russian)